I had unbearable side effects when taking antibiotics. I was prescribed other antibiotics. The problems just got worse. Went to the pharmacist, had to stop taking the medicine immediately. That's how bad I looked. She gave me Cetirizine. It was supposed to counteract the itch within an hour.. But unfortunately, the itch got worse and the spotty rash too. So I rang the GP again and he prescribed me 20 mg prednisolone for three days. I'm going to take these and let you know what happens. I wouldn't wish this on anyone. It's like I've got ants crawling under my skin....
Reactions to this review
The content on this page is user-generated content, read and revised before approval to comply with our standards for a drug review or reaction. We do not enforce any proven medical knowledge from our users to allow them to present their experiences. This way, the opinions and experiences described state only the views of the writers and not those of the owner of this website. Remember that these experiences differ from person to person and that you should always contact your doctor or pharmacist for advice on medication.
Add your reaction to this review